# SDR FDEA201804261121

- Difficulty date: April 26, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 49,291 hours, 27,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 50
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME, RT SIDE NR 3 GANTRY INBD SIDE,  LOWER FLANGE WITH CRACK SIGNAL BETWEEN FRAMES 50.A  AND 50.B
